# SDR SIMA0882

- Difficulty date: March 28, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3640 - EMERGENCY FLOOR LIGHT OUT AT REAR OF CABIN.  REMOVED AND REPLACED BULB.  OPS CHECK GOOD.  (M)
